# SDR O2G2005F00008

- Difficulty date: May 12, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N225CX
- Make and model: Gulstm GIV
- Aircraft serial: 1467
- Engine: Rroyce TAY6118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4571
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NO NOSE WHEEL STEERING OR TAXI LIGHTS.  REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH.  (K)
